# SDR ZZDA2008006

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 20715
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARRIVED ON PLANE 2125Z.  STANDBY LIGHTS ON.  PLANE ARRIVED ON GATE AT 1900Z.  REMOVED AND REPLACED EMERGENCY PWR PACKS AS PER M/M 33-51.
